BibTeX record journals/jlap/Filliatre21

download as .bib file

@article{DBLP:journals/jlap/Filliatre21,
  author    = {Jean{-}Christophe Filli{\^{a}}tre},
  title     = {Simpler proofs with decentralized invariants},
  journal   = {J. Log. Algebraic Methods Program.},
  volume    = {121},
  pages     = {100645},
  year      = {2021},
  url       = {https://doi.org/10.1016/j.jlamp.2021.100645},
  doi       = {10.1016/j.jlamp.2021.100645},
  timestamp = {Thu, 10 Jun 2021 14:54:02 +0200},
  biburl    = {https://dblp.org/rec/journals/jlap/Filliatre21.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics